... cravings are gone! I have lost about 5 pounds so far this first week but boy do I feel sleepy at work all day. I have to take a nap on my lunch break or I won't make it through the day. I've read that this is pretty normal. I increase my dose to 1 am and 1 pm in a few days. Is this going to make me more sleepy? I sure hope not. I am an Analyst and it's critical that I am focused and alert at work. I'm pretty nervous to increase my dose.
I’m now on Day 6 on Contrave & found this forum and your post from 20 days ago. Not able to give you an answer but can say my first 5 days were fine, lost 3.5 lbs w absolutely zero cravings for food outside of 3 meals/day. But last night I was hit w severe nausea, dry heaves, headache & threw up my whole dinner @ 11 pm. Took Zofran (antinausea med) I had left over from a previous surgery & it helped a lot. This morning I woke w nausea & headache, but less, but haven’t taken Contrave yet. I’m super nervous about adding an additional pill in the PM. If you’re still on Contrave, will you share how it’s gone w you since Day 6, especially regarding side effects—-do they subside/go away, and how’s the weight loss? All the best.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2014 • 1 answer
Posted 4 Nov 2015 • 2 answers
Posted 17 Jan 2017 • 1 answer
Posted 27 May 2017 • 3 answers
Posted 21 Jun 2017 • 1 answer